# SDR DL72S000326

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 65187228
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED HOLE WHILE ACCOMPLISHING REPETITIVE INSPECTIONS OF THE FWD ENGINE MOUNT BOLT HOLES ON THE NR 3 ENGINE PYLON PER AD 97-05-08, A CRACK INDICATION WAS FOUND IN ONE HOLE (REF HOLE F OF BAC  S/B 727-54A0010).  THE HOLE WAS OVERSIZED TO REMOVE THE CRACK AND THEN OVERSIZED AND ADDITIONAL .0625.  THE HOLE WAS BUSHED AND THE FASTENER RE-INSTALLED PER ER/A 369337-14, REV B.
